Arnaud Diego Munch
Arnaud Diego Munch
Verified email at - Homepage
Cited by
Cited by
Numerical approximation of null controls for the heat equation: ill-posedness and remedies
A Münch, E Zuazua
Inverse problems 26 (8), 085018, 2010
A uniformly controllable and implicit scheme for the 1-D wave equation
A Münch
ESAIM: Mathematical Modelling and Numerical Analysis 39 (2), 377-418, 2005
Numerical approximation of the boundary control for the wave equation with mixed finite elements in a square
C Castro, S Micu, A Münch
IMA Journal of Numerical Analysis 28 (1), 186-214, 2008
Uniform stabilization of a viscous numerical approximation for a locally damped wave equation
A Münch, AF Pazoto
ESAIM: Control, Optimisation and Calculus of Variations 13 (2), 265-293, 2007
Numerical null controllability of the heat equation through a least squares and variational approach
A Münch, P Pedregal
European Journal of Applied Mathematics 25 (3), 277-306, 2014
Numerical null controllability of semi-linear 1-D heat equations: fixed point, least squares and Newton methods
E Fernández Cara, A Münch
Mathematical Control and Related Fields, 2 (3), 217-246., 2012
Optimal design of the damping set for the stabilization of the wave equation
A Münch, P Pedregal, F Periago
Journal of Differential Equations 231 (1), 331-358, 2006
Long time behavior of a two-phase optimal design for the heat equation
G Allaire, A Münch, F Periago
SIAM Journal on Control and Optimization 48 (8), 5333-5356, 2010
On the controllability of an advection-diffusion equation with respect to the diffusion parameter: asymptotic analysis and numerical simulations
Y Amirat, A Münch
Acta Mathematicae Applicatae Sinica, English Series 35, 54-110, 2019
Strong convergent approximations of null controls for the 1D heat equation
E Fernández-Cara, A Münch
SéMA journal 61 (1), 49-78, 2013
Numerical controllability of the wave equation through primal methods and Carleman estimates
N Cîndea, E Fernández-Cara, A Münch
ESAIM: Control, Optimisation and Calculus of Variations 19 (4), 1076-1108, 2013
Numerical exact controllability of the 1D heat equation: duality and Carleman weights
E Fernández-Cara, A Münch
Journal of Optimization Theory and Applications 163, 253-285, 2014
A mixed formulation for the direct approximation of the control of minimal -norm for linear type wave equations
N Cîndea, A Münch
Calcolo 52 (3), 245-288, 2015
Optimal distribution of the internal null control for the one-dimensional heat equation
A Münch, F Periago
Journal of Differential Equations 250 (1), 95-111, 2011
Optimal design of the support of the control for the 2-D wave equation: a numerical method
A Münch
Int. J. Numer. Anal. Model 5 (2), 331-351, 2008
Optimal location of the support of the control for the 1-D wave equation: numerical investigations
A Münch
Computational Optimization and Applications 42 (3), 443-470, 2009
Controllability of the linear one-dimensional wave equation with inner moving forces
C Castro, N Cindea, A Munch
SIAM Journal on Control and Optimization 52 (6), 4027-4056, 2014
A spatio-temporal design problem for a damped wave equation
F Maestre, A Münch, P Pedregal
SIAM Journal on Applied Mathematics 68 (1), 109-132, 2007
Inverse problems for linear hyperbolic equations using mixed formulations
N Cîndea, A Münch
Inverse Problems 31 (7), 075001, 2015
Relaxation of an optimal design problem for the heat equation
A Münch, P Pedregal, F Periago
Journal de mathematiques pures et appliquees 89 (3), 225-247, 2008
The system can't perform the operation now. Try again later.
Articles 1–20